MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MP5303-C
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material mp5303-c because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
 
Event or Problem Description
It was reported that bd maxplus pressure rated extension set was damaged.The following information was received by the initial reporter with the following verbatim.It was reported by customer that iv extension tubing failure during insertion.The tip of the tubing detached, causing blood to leak rapidly from the extension.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.

Brand Name
BD MAXPLUS PRESSURE RATED EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23696411
Report Number9616066-2025-03631
Device Sequence Number18439920
Product Code FPA
UDI-Device Identifier10885403236655
UDI-Public(01)10885403236655
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMP5303-C
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown